# SDR ASOA2013091309012

- Difficulty date: August 25, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 31,359 hours, 27,914 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 338
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FRAME CRACKED AT FS 338.  TRIMMED & DRILLED NEW FRAME SECTION & TOUCHED UP HOLES & EDGES IAW SRM 51-40-11-00.  INSTALLED NEW FRAME SECTION IAW SRM 51-42-21-00.
